# SDR AUS20021179

- Difficulty date: September 14, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Failed
- Location: Mlg Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK SWITCH FAILED.
